HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Economics >
ECON Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: On the range of correlation coefficients of bivariate ordered discrete random variables
Authors: Lee, Lung-Fei
Keywords: Correlation coefficient
Bivariate discrete random vector
Monotonic relation
Random variables
Issue Date: Feb-2001
Citation: Econometric theory, v. 17, iss. 1, Feb. 2001, p. 247-256
Abstract: The range of correlation coefficient of any bivariate discrete random vector with finite or countably infinite values is derived. We show analytically that the normal-transformed discrete bivariate probability system of Van Ophem (1999) has a flexible correlation coefficient. We establish the strictly monotonic relation of its correlation coefficient with the bivariate normal correlation-coefficient parameter in the system.
Rights: Â© Cambridge University Press 2001. This paper was (will be) published in Econometric theory and is reprinted with permission.
Appears in Collections:ECON Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
on.pdfpre-published version799KbAdobe PDFView/Open

Find published version via OpenURL Link Resolver

All items in this Repository are protected by copyright, with all rights reserved.